# SDR CAL950947

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Jammed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT NR 0294 - EWR - DURING LANDING, FLAPS JAMMED AT 5 DEGREES, HANDLE SET AT 25 DEGREES HAD SPLIT INDICATION.  PERFORMED ONE GO AROUND 'NO EMERGENCY DECLARED'.  (M)
